# SDR SWIA202055049

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LEADING EDGE SKIN IS CHAFED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED LT AILERON LEADING EDGE SKIN, IAW CRJ 200 SRM.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
